# SDR ASAA2013052195220

- Difficulty date: May 21, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 6549509325
- Condition: Damaged
- Location: Nr 1 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP FAIRING SUPPORT BRACKET HAS BARE METAL AND PITTING.  ACFT GROUNDED. REMOVED DAMAGED NR 1 FAIRING LOWER SUPPORT BRACKET, FABBED, INSTALLED NEW LWR SUPPORT BRACKET IAW SRM 51-40-02, 51-40-05.
